# SDR COMA0660300

- Difficulty date: April 11, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 10,379 hours, 9,153 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5110 - DURING APPLICATION OF THRUST FOR TAKEOFF THE GROUND LIFT DUMP DEPLOYED, AIRCRAFT RETURNED TO THE GATE.  RESET THE SPOILER ELECTRONIC CONTROL UNIT.
